# SDR FDEA2019080211787

- Difficulty date: August 1, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DAMAGED @ DOORWAY #1R OUTSIDE PERMITTED LIMITS IAW SRM53-00-50-1A  REPAIRED FLOOR PANEL IAW SRM 53-00-50-2R
